MathSciNet Relay Station
MathSciNet bibliographic data
MR1682801 (2000b:32027) 32G07 (37F75)
Neto, A. Lins; Sad, P.; Scárdua, B. On topological rigidity of projective foliations. Bull. Soc. Math. France 126 (1998), no. 3, 381–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement